# SDR REXA2024102100895

- Difficulty date: September 6, 2024
- Submitted: October 21, 2024
- Operation: Air carrier
- Aircraft: N668CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10162
- Aircraft time: 39,291 hours, 29,803 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670313831
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STGR 21R IS CORRODED BETWEEN F.S. 319 TO F.S. 364. UPON INVESTIGATION FOUND STR 21R FROM FS 333 TO FS 379 (P/N SH 670-31383-1) FREE AND ATTACHED FLANGE TO BE HEAVILY CORRODED BETWEEN FS364.00 TO FS379.00 AND BEYOND THE ALLOWABLE DAMAGE LIMITS OF CRJ700 SRM 53-21-03-101-006-A01 DUE TO CORROSION DEPTH. STRINGER REQUIRES REPLACEMENT FROM FS 333 TO FS 379. REFERENCE MWC HN00184963, SN 665 FOR REPLACEMENT OF STR 21R FROM FS 280 TO FS 333. REMOVED AND REINSTALLED CLEAT FROM STR 21R AND FS 364, BRACKET FROM STGR21R BETWEEN FS364-379, CABLE SUPPORT FROM STGR21R BETWEEN FS364-FS379, BRACKET AND GUSSET ON STGR 21R ON FS 364, WIRE BRACKET ASSY P/N SH670-41539-1 ON STR 21R AND STR 20R BETWEEN FS 364 AND FS 379 IAW CRJ 700 SRM 51-42-06-001-001-A01, 51-40-11-001-001-A01, 51-42-13-001-001-A01 APPLIED EDGE SEAL ON STR 21R FS280-FS379 IAW CRJ 700 SRM 51-23-00-001-001-A01. RESTORED INTERIOR AND EXTERIOR SURFACE FINISH IAW CRJ 700 SRM 51-25-16-001-001-A01. REMOVED AND REPLACED STRINGER (PN SH670-31383-1S) 21R BETWEEN F.S. 319 TO F.S. 364 REQUIRES IAW CRJ700 SRM 51-42-06-001-001-A01.
